# SDR CA110712002

- Difficulty date: July 1, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 14,033 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Part time: 14,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, A CRACK HAS BEEN FOUND ON THE RT INBD WALL OF THE COLLECTOR TANK IN THE FIREWALL FUEL SHUTOFF REGION. REPAIR HAS BEEN DONE IAW THE MM.
